# SDR MZZA97067

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651633925
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - L/P 826603.  C2 CARGO DOOR THRESHOLD BOTTOM SECTION HAS CORROSION.  CUT OUT DAMAGE IAW 51-40-2.  FABRICATED PARTS IAW EC/RA NR 5310-0354.  INSTALLED PARTS.  (X)
